Alert archive / Maine / Gale Warnings in 2012

Gale Warning 18, NWS Gray, ME

September 19, 2012

NWS Gray, ME issued this gale warning at Sep 19, 2012, 3:10 AM EDT. It took effect at Sep 19, 2012, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 19, 2012, 3:10 AM EDT (07:10 UTC)
In effect from
Sep 19, 2012, 4:00 AM EDT
Expired
Sep 19, 2012, 7:39 AM EDT
In force
4 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WHUS71 KGYX 190710
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
310 AM EDT WED SEP 19 2012


ANZ150>154-191200-
/O.CAN.KGYX.GL.W.0017.000000T0000Z-120919T1300Z/
/O.NEW.KGYX.GL.W.0018.120919T0800Z-120919T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
310 AM EDT WED SEP 19 2012

...GALE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  45 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
840 
WHUS71 KGYX 191139
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
739 AM EDT WED SEP 19 2012


ANZ150>154-200200-
/O.CAN.KGYX.GL.W.0018.000000T0000Z-120919T1200Z/
/O.NEW.KGYX.SC.Y.0054.120919T1139Z-120920T0200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
739 AM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 


* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  35 KT. SEAS 7 TO 10 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Sep 18, 9:54 PM EDT, 5 hours 16 minutes earlier.

Area forecast discussion, Sep 18, 9:54 PM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
954 PM EDT TUE SEP 18 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL PUSH THROUGH NORTHERN NEW ENGLAND
TONIGHT... WITH HEAVY RAIN AND GUSTY WINDS EXPECTED AS IT MOVES
THROUGH. HIGH PRESSURE WILL BUILD IN TOMORROW WITH COOLER WEATHER.
COLD TEMPERATURES ARE EXPECTED BY THURSDAY MORNING WITH A FREEZE
POSSIBLE IN INLAND AREAS. THE FRONT MAY MOVE BACK IN FROM THE EAST
ON FRIDAY OR SATURDAY...POSSIBLY BRINGING MORE CLOUDS AND WET
WEATHER FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WILL UPDATE TO INPUT LATEST OBSERVED DATA RESULTING IN JUST A FEW
TWEAKS TO THE PREVIOUS FCST. HAVE ALREADY INCREASED THE CHC OF
PRCP TNGT BASED ON CURRENT RADAR TRENDS. THE OVERALL FCST REMAINS
INTACT WITH THE EMPHASIS ON THE STRONG GUSTY WINDS WITH A WIND ADV
IN EFFECT AND RAIN WHICH COULD BE HEAVY AT TIMES AND ALSO THE
POSSIBILITY OF A TSTM.

THERE ARE LINES OF HEAVY SHRA ACROSS ERN NY STATE AND TO THE S AT
THIS TIME WHICH WILL PROGRESS TO THE E THOUGH THEY MAY WEAKEN WITH
TIME. THESE CONVECTIVE CELLS ARE BRINGING DOWN THE STRONG WINDS
ALOFT WITH VERY STRONG GUSTS AT THE SFC. THERE IS NO LIGHTNING
WITH THE NRN PART OF THIS ACTIVITY...WHILE SOME CLOUD TO GROUND
STRIKES ARE OCCURRING OVER SRN MOST NY AND INTO PA/NJ. WILL HAVE
TO MONITOR THIS ACTIVITY AS IT PROGRESS TO THE E INTO THE FCST
AREA. THOUGH THIS ACTIVITY WILL WEAKEN WITH TIME THERE IS STILL
THE POTENTIAL FOR IT TO PRODUCE STRONG WINDS...AND THE CHC WE
COULD HAVE A TSTM AS WELL. THUS THE WIND ADV REMAINS IN EFFECT.

PREVIOUS DISCUSSION...
BULK OF UPCOMING WX EVENT WILL OCCUR DURING THE OVERNIGHT AS
DEEPENING CLOSED 500 MB LOW TRACKS TO OUR NW AND QUICKLY TILTS NEG
AS IT PASSED BY. THIS WILL ACCELERATE A SFC COLD ACROSS THE REGION
OVERNIGHT. WAA PRECIP IS OCCURRING THIS AFTERNOON...AND COULD
SUBSIDE BRIEFLY LATE AFTERNOON TO EARLY EVENING...BEFORE THE
HEAVIEST RAIN MOVES IN LATER TONIGHT INTO THE PRE-DAWN HOURS OF
WED. THIS WILL LKLY OCCUR 2-4 HOURS IN ADVANCE OF THE ACTUAL
FRONT...WITH AN INCH OR OF RAIN IN THAT TIME. SEE HYDRO DISCUSSION
FOR MORE INFO. TOTAL RAINFALL BY WED MORNING WILL BE ON THE ORDER
OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMTS IN S-SE UPSLOPE
AREAS...AND WHERE PERSISTENT CONVECTION MAY OCCUR.

WINDS ARE ANOTHER ISSUE...AS STRONG LOW LVL JET WORKS OVER THE TOP
OF INVERSION. THE INVERSION IS SHALLOW...ONLY ABT 1000 FT...SO THE
HILLTOPS AND MTNS WILL SEE WINDS GUSTING TO 50 MPH OR SO...
HOWEVER...LOWER ELEVATIONS WILL BE MORE LIMITED...BUT A HEAVY
DOWNPOUR OR A TSRA COULD MIX DOWN GUSTS CLOSE TO THIS ALMOST
ANYWHERE. ALSO IMMEDIATE COASTAL AREAS WILL SEE A BETTER CHANCE
FOR STRONG WIND GUSTS AS WELL. THE STRONGEST WINDS WILL OCCUR FOR
2-3 HOURS IN ADVANCE OF THE COLD FRONT...BUT WINDS WILL BE GUSTY
FOR THE REST OF THE AFTERNOON AS WELL.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
COLD FRONT SHOULD CLEAR THE ENTIRE CWA BETWEEN 09 AND 13Z...AND
ANY EARLY MORNING SHRA SHOULD END QUICKLY...FOLLOWED BY CLEARING.
ONCE WINDS SHIFT TO THE W IN THE MORNING...THEY WILL BECOME
GUSTY...BUT SHOULD BE LIMITED TO 25 MPH GUSTS.

BIG QUESTION FOR WED NIGHT IS HOW QUICKLY WINDS DIMINISH AND ALLOW
FOR GOOD RAD COOLING...AS COLD AIR MASS MOVES IN. IT WILL BE COLD
ENOUGH WITH CLEAR AND CALM CONDS TO GET BLO FREEZING IN THE MTNS
VLYS...PERHAPS BLO 30F...AND INTO THE MID TO UPPER 30S IN INLAND
PARTS OF THE COASTAL COUNTIES. SO FROST/FREEZE PRODUCTS ARE A GOOD
BET FOR TOMORROW NIGHT...BUT...GIVEN CURRENT WX FLAGS WILL HOLD
OFF UNTIL AFTER THE CURRENT EVENT.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
BIGGEST UNCERTAINTY IN THE LONGER TERM FORECAST IS HOW TO HANDLE THE
OFFSHORE FRONTAL BOUNDARY. THE GFS MODEL IS PRETTY AGGRESSIVE IN
PUSHING IT BACK TO THE WEST AS A WARM FRONT IN RESPONSE TO A
SHORTWAVE TROUGH TRACKING NORTHWARD THROUGH THE WESTERN ATLANTIC AND
IN ASSOCIATION WITH A SURFACE LOW ALONG THE FRONT. THIS WOULD SPREAD
CLOUDS AND RAIN INTO MUCH OF MAINE AND COASTAL NEW HAMPSHIRE FRIDAY
AND FRIDAY NIGHT ESPECIALLY... BUT COULD LAST THROUGH SATURDAY. FOR
NOW THE BEST SOLUTION APPEARS TO BE TO BUY THE WESTWARD MOVEMENT...
BUT NOT AS FAR WEST AS THE GFS. THUS THE BEST PRECIPITATION CHANCES
WILL BE OVER THE EASTERN PART OF THE REGION. SURFACE HIGH PRESSURE
GETS SANDWICHED IN BETWEEN THIS BACKWARD-MOVING WARM FRONT AND AN
APPROACHING TROUGH FROM THE WEST.

MEANWHILE... GFS AND 00Z ECMWF ARE IN STARK DISAGREEMENT ON HOW FAST
TO BRING THE UPPER TROUGH THROUGH THE REGION LATER THIS WEEKEND. THE
GFS IS MORE PROGRESSIVE... WITH A COLD FRONT PUSHING THROUGH
SATURDAY NIGHT. HOWEVER... THE ECMWF DIGS A DEEPER TROUGH AND
SUBSEQUENTLY BRINGS A STRONGER SURFACE LOW UP THE HUDSON VALLEY ON
SUNDAY. AS A RESULT... PRECIPITATION CHANCES IN THE EXTENDED PORTION
OF THE FORECAST ARE A BIT MUDDLED WITH A CHANCE OF RAIN BOTH DAYS
DEPENDING ON THE PROGRESSION OF THE UPPER TROUGH.

TEMPERATURES STAY NEAR NORMAL THROUGH THE PERIOD... WITH HIGH
TEMPERATURES NOT REALLY VARYING MORE THAN ABOUT 5 DEGREES ON EITHER
SIDE OF CLIMATOLOGY. LOWS WILL VARY A BIT MORE DEPENDING ON HUMIDITY
LEVELS EACH NIGHT.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY NIGHT/...IFR OR LOWER TONIGHT IN
RA AND FG WITH ISOLD TO SCT TSTMS PSBL. QUICK IMPROVEMENT TO VFR
WED MORNING AS A CD FNT MOVES THRU. REMAINING VFR THRU WEDNESDAY
NGT. S OR SE WINDS COULD GUST TO 35-40 KTS AT TIMES TNGT...
ESPECIALLY AT THE COASTAL TERMINALS...WHICH WILL SWITCH TO W THEN
NW ON WEDNESDAY WITH THE PASSAGE OF THE CD FNT...BUT COULD STILL
GUST IN THE 20-25 KT RANGE. LLWS WILL BE A PROBLEM OVERNIGHT AS A
VERY STRONG LOW LVL JET OF 50 TO 60 KT DESCENDS TO 1000 TO 2000 FT
THRU A GOOD PART OF THE NGT.

LONG TERM...VFR EXPECTED THURSDAY... BUT IFR CEILINGS AND SHOWERS
ARE POSSIBLE ACROSS COASTAL AREAS BEGINNING FRIDAY WITH A
POTENTIAL FOR MVFR OR LOWER LASTING THROUGH THE WEEKEND.

&&

.MARINE...
SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...WILL UPDATE TO
INPUT LATEST OBSERVED DATA RESULTING IN NO MORE THAN A FEW TWEAKS
TO THE PREVIOUS FCST. HAVE ALREADY INCREASED WINDS AND GUSTS A BIT
BASED ON CURRENT BUOYS AND GYX RADAR VAD WIND PROFILE SHOWING 50
TO 55 KT WINDS 2000 FT AGL. WILL CONT THE GLW BUT FCST OCCASIONAL
GUSTS TO STORM FORCE... 50 KT. IN FACT A FEW PEAK GUSTS MAY TOP
OUT CLOSE TO 60 KT OVER THE OPEN WATERS. HOWEVER...NOT EXPECTING
THESE GUSTS TO BE FREQUENT ENOUGH TO WARRANT UPGRADING TO A MARINE
STORM WARNING. SEAS WILL RESPOND APPROACHING 10 FT OVER THE OUTER
WATERS. WINDS SHIFT TO W EARLY WED MORNING...THEN SHIFT TO NW AND
DIMINISH BELOW GALES BY MIDDAY BUT WILL LIKELY NEED AN SCA THROUGH
THE AFTERNOON.

LONG TERM...SEAS GRADUALLY FALL BELOW 5 FEET ON THURSDAY. PRESSURE
GRADIENT REMAINS WEAK THROUGH THE WEEKEND WITH WINDS STAYING BELOW
20 KT.

&&

.HYDROLOGY...
WILL NEED TO KEEP AN EYE THE PEMIGEWASSET RIVER OVERNIGHT...AS IT
LOOKS TO COME CLOSE TO FLOOD STAGE...AND WILL HAVE TO WATCH THE
REACTION OF CREEKS/STREAMS AS WE COULD SEE UP TO AN INCH RAIN IN
2-3 HOURS...WITH OVERNIGHT TOTALS IN THE 1-2" RANGE WITH LOCALLY
HIGHER AMOUNTS.

&&

.TIDES/COASTAL FLOODING...
ALTHOUGH HIGH TIDE PEAKS SHORTLY AFTER 1 AM AT 10.4 FT...AND
SURGE WILL BE A FOOT OR LESS....SEAS OF UP TO 10 FEET COULD
PRODUCE SOME SPLASHOVER OR BEACH EROSION LATE TONIGHT. A COASTAL
FLOOD STATEMENT HAS BEEN ISSUED TO HIGHLIGHT THIS POTENTIAL.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR MEZ007>009-012>014-
     018>028.
NH...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR NHZ001>010-013-014.
MARINE...GALE WARNING UNTIL 9 AM EDT WEDNESDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Sep 18, 8:02 PM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
802 PM EDT TUE SEP 18 2012

MEZ007>009-012>014-018>022-NHZ001>010-013-200015-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-
802 PM EDT TUE SEP 18 2012

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

A LINE OF SHOWERS WITH STRONG GUSTY WINDS WILL MOVE THROUGH THE
REGION OVERNIGHT. THIS COULD PRODUCE LOCAL WIND GUSTS OF 50 MPH OR
MORE WHICH COULD LEAD TO DOWNED TREES AND POWER LINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF STRONG WIND GUSTS OR
WIND DAMAGE TO THE NATIONAL WEATHER SERVICE WHEN IT IS SAFE TO DO
SO.

ANZ150>154-200015-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
802 PM EDT TUE SEP 18 2012

...GALE WARNING IN EFFECT UNTIL 9 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

OCCASIONAL STORM FORCE GUSTS OF 50 KNOTS WITH A FEW PEAK GUSTS
NEAR 60 KNOTS ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023>028-NHZ014-200015-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
802 PM EDT TUE SEP 18 2012

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

A LINE OF SHOWERS WITH STRONG AND GUSTY WINDS WILL MOVE INTO THE
REGION OVERNIGHT. THIS COULD PRODUCE LOCAL WIND GUSTS OF 50 MPH OR
MORE WHICH COULD LEAD TO DOWNED TREES AND POWER LINES.

SOME SPLASH-OVER AND BEACH EROSION EXPECTED NEAR THE TIME OF
HIGH TIDE TONIGHT. IN ADDITION...A STRONG SOUTHERLY FLOW WILL
ALLOW FOR HIGH WATER IN THE PENOBSCOT BAY REGION. THERE MAY BE
MINOR NUISANCE FLOODING IN A FEW COMMUNITIES IN THIS REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ANY REPORTS OF STRONG WIND GUSTS OR
WIND DAMAGE TO THE NATIONAL WEATHER SERVICE WHEN IT IS SAFE TO DO
SO.

In the hours before

Local storm report, Sep 18, 9:18 PM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
918 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     NON-TSTM WND DMG CONCORD                 43.21N  71.54W
09/18/2012                   MERRIMACK          NH   AMATEUR RADIO

            TREE DOWN ON HOWARD STREET IN CONCORD.

&&

EVENT NUMBER GYX1200268

DS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 12:53 AM EDTAreal Flood AdvisoryGYXCumberland, Franklin, Oxford3 hr
Sep 19, 3:40 AM EDTFrost AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Somerset, Waldo and 1 more27 hr
Sep 19, 3:40 AM EDTFreeze WarningGYXFranklin, Oxford, Somerset27 hr
Sep 19, 3:40 AM EDTWind AdvisoryGYXAndroscoggin, Franklin, Kennebec, Knox, Lincoln, Sagadahoc and 2 more2 hr
Sep 19, 7:39 AM EDTSmall Craft AdvisoryGYX5 hr
Sep 19, 12:42 PM EDTSmall Craft Advisory for Hazardous SeasGYX28 hr
Sep 18, 11:58 PM EDTAreal Flood AdvisoryGYXCarroll, Coos, Grafton3 hr
Sep 19, 12:12 AM EDTRiver Flood WarningGYXGrafton5 hr
Sep 19, 7:12 AM EDTRiver Flood WarningGYXCarroll4 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.